MathSciNet Relay Station
MathSciNet bibliographic data
MR433502 58E15
Hildebrandt, Stéfan; Kaul, Helmut; Widman, Kjell-Ove An existence theorem for harmonic mappings of Riemannian manifolds. Acta Math. 138 (1977), no. 1-2, 1–16.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement